# SDR CA111219015

- Difficulty date: December 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,727 hours
- Engine: Ge CF348E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SLAT FAILURE STUCK IN NR 3,GO AROUND,LANDING NORMAL REF MAINTENACE ALERT 27-50-23, FLAP FAIL OR SLAT FAIL SLAT ACTUACTOR INSPECTION/CHECK CARRY OUT.  NO ACTUACTOR FOUND ON TRIP POSITION.  SLAT ACTUACTOR-INSPECTION/CHECK AIW AMM 27-81-01.
